# SDR DALA2016052304112

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND TWO NUTPLATES ON AFT CARGO FLOOR SUPPORT AT BS 1510, RBL 2.9. ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FLOOR STR AT BS 1510, RBL 2.9 IAW ER/A 332525-14MA, REV D.
